MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE SYSTEM WORKSTATION; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 801-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable issue of absence of treatment.Hospital name: (b)(6).
 
Event or Problem Description
It was reported to boston scientific corporation that the lithovue capital was used during procedure performed on (b)(6) 2023.During the procedure, the scope was plugged in, and no image appeared on the monitor even demo scopes.The procedure was cancelled due to this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable issue of absence of treatment.Hospital name: (b)(6).Block h11: investigation results: with all the available information, boston scientific concludes that the reported observation of display or display failure could not be confirmed because the product passed the visual inspection and the functional test.The device history record / service history record review was completed.This lithovue capital was installed on 12/18/2018.The system was last serviced on 10/8/2020.The lithovue capital was fully functional with no issues from that time until the reported event date of 12/22/2023.Therefore, a conclusion code "not problem detected" has been assigned to this investigation.
 
Event or Problem Description

Brand Name
LITHOVUE SYSTEM WORKSTATION
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18535930
Report Number2124215-2023-74699
Device Sequence Number18066809
Product Code FGB
UDI-Device Identifier08714729974789
UDI-Public08714729974789
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801-000
Device Catalogue Number801-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown